The Riemann monodromy problem and conformal field theories on the torus

B. Blok*, S. Yankielowicz

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

We generalize the Riemann monodromy problem approach to the investigation of conformal field theories on a higher genus Riemann surface. In particular, we discuss the associated differential equations for the correlators. This approach reveals the connection between the s-point correlation function on a genus-g Riemann surface and the (s-2)-point function on a genus-(g+1) Riemann surface. For the case of the torus we show how this approach gives the Samir, Mukhi and Sen differential equations.

Original languageEnglish
Pages (from-to)279-284
Number of pages6
JournalPhysics Letters B
Volume226
Issue number3-4
DOIs
StatePublished - 10 Aug 1989
Externally publishedYes

Fingerprint

Dive into the research topics of 'The Riemann monodromy problem and conformal field theories on the torus'. Together they form a unique fingerprint.

Cite this